Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 10252, 9 pages
http://dx.doi.org/10.1155/AAA/2006/10252

Multiple periodic solutions for a class of second-order nonlinear neutral delay equations

1Department of Mathematics, Hunan University, Changsha 410082, China
2Department of Mathematics, Sun Yat-sen (Zhongshan) University, Guangzhou 510275, China

Received 14 October 2004; Accepted 12 December 2004

Copyright © 2006 Xiao-Bao Shu and Yuan-Tong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. C. Chang, Critical Point Theory and Its Applications, Xiandai Shuxue Congshu, Shanghai Kexue Jishu Chubanshe, Shanghai, 1986. View at Zentralblatt MATH · View at MathSciNet
  2. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, 1989. View at Zentralblatt MATH · View at MathSciNet
  3. G. Q. Wang, “Periodic solutions to second-order neutral equations,” Gaoxiao Yingyong Shuxue Xuebao. Applied Mathematics. A Journal of Chinese Universities. Series A (Chinese Edition), vol. 8, no. 3, pp. 251–254, 1993 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Q. Wang and J. R. Yan, “Existence of periodic solutions for second order nonlinear neutral delay equations,” Acta Mathematica Sinica, vol. 47, no. 2, pp. 379–384, 2004 (Chinese). View at Google Scholar · View at MathSciNet
  5. Y.-T. Xu and Z.-M. Guo, “Applications of a Zp index theory to periodic solutions for a class of functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 189–205, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y.-T. Xu and Z.-M. Guo, “Applications of a geometrical index theory to functional differential equations,” Acta Mathematica Sinica, vol. 44, no. 6, pp. 1027–1036, 2001 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Zhang and Y. Zhang, “Periodic solutions to second-order linear neutral differential equations with constant coefficients,” Acta Mathematica Sinica. Shuxue Xuebao, vol. 33, no. 4, pp. 517–520, 1990 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet